# SDR USAA2009060191361

- Difficulty date: May 25, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,854 hours, 46,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LAP INSPECTION - MAJOR REPAIR - NR 4522125 & 4522126 - CRACK ON FUSELAGE SKIN AT BS500D, 10R. REPAIRED FUSELAGE SKIN AT BS500D, 10R IAW US AIRWAYS EA 112859.
